# SDR DALA2025022001346

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 76,121 hours, 25,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5803 ON LNDG, "R CTR ENT DOOR" EICAS MESSAGE. CORRECTIVE ACTION: R/R R2 DOOR WARNING PROXIMITY SENSOR PER B 757 AMM 52-71. LOOSE SPLICE FOUND ON PREVIOUS INSTALL. DOOR WARNING CKS OK. (6678511)
